# SDR P5CA2017083000292

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,434 hours, 19,801 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT AFT FUEL PUMP ADVISORY  APPEARS INTERMITTENTLY DURING FLIGHT.  PERFORMED SYSTEM TEST OF RIGHT AFT FUEL PUMP IAW AMM 28-22-00 NO DEFECTS NOTED SYSTEM OK.
